The ordered set of principal congruences of a countable lattice

Czédli, Gábor: The ordered set of principal congruences of a countable lattice.
ALGEBRA UNIVERSALIS, 75 (3). pp. 351-380. ISSN 0002-5240 (2016)

[img] Text
czedli_the-ordered-set-of-principal-congruences-of-a-countable-lattice.pdf - Accepted Version
Restricted access: Registered users only

Download (678kB) | Request a copy
[img] Text
algebra_75_003.pdf - Additional Metadata
Restricted access: Registered users only

Download (189kB) | Request a copy
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2016
Volume: 75
Number: 3
Page Range: pp. 351-380
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3038842
DOI id: https://doi.org/10.1007/s00012-016-0376-1
Date Deposited: 2019. Jan. 25. 11:55
Last Modified: 2019. Jun. 27. 10:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14529
Web of Science® Times Cited: 14 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year